# SDR ASAA2018020823505

- Difficulty date: February 8, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,724 hours, 13,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750232
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL HAS CORROSION BETWEEN BS 727H+10 AND 767,  STRINGER 26R.  ACFT GROUNDED.  REMOVED THE CORROSION AND  FOUND TO BE OUT OF LIMITS IAW  SRM 53-00-53. REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-212-5.
